# SDR 04FDEA01702

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 39,624 hours, 31,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND SHEAR WEB STA 1130, RBL 19 (TOP CHORD) EXFOLIATED.  INSTALLED SEAT TRACK, 2 STRAPS AND T-CHORD IAW SRM 51-30-2.  INSTALLED REPAIR IAW SRM 53-10-8.
